Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 1, Part A
Application of the main theorems of differential calculus to functional equations and inequalities


Author(s): Rano Sabirova

Abstract: This article provides some applications of the basic terms of differential calculus.

Pages: 32-34 | Views: 151 | Downloads: 65

Download Full Article: Click Here
How to cite this article:
Rano Sabirova. Application of the main theorems of differential calculus to functional equations and inequalities. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(1): 32-34.
Journal of Mathematical Problems, Equations and Statistics